# SDR 2A6R2014041895301

- Difficulty date: April 18, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N351LN
- Make and model: Urocop AS365N3
- Aircraft serial: 3696
- Aircraft time: 4,994 hours, 15,304 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS LOCATED AT TAIL BOOM, AIRFRAME JUNCTION, ON THE RT SIDE OF THE AIRFRAME.  ON OUTSIDE RADIUS OF THE REAR FACING AIRFRAME SIDE.  ON THE UPPER HALF OF THE OUTSIDE RADIUS STATION.  THE LONGITUDINAL IS LOCATED AT 199.32 INCHES & THE LATERAL IS LOCATED BETWEEN 0.00 TO 15.68 INCHES.  A MINIMUM OF THREE LARGER CRACKS 9, 8 ¼ & 2 ½ INCHES & MULTIPLE 1 INCH CRACKS HAVE BEEN FOUND.
